| Model Number |
4010-03-09-T3 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, the event occurred after the procedure.There was difficult placement of the hydromark.The hydromark remains in the bard needle.The spring gets stuck behind the needle opening.This makes it difficult to remove the system.A piece of the spring remained in the chest.The procedure was completed with another device.No patient consequences reported.
Additional Manufacturer Narrative
According to the reporter, the event occurred after the procedure.There was difficult placement of the hydromark.The hydromark remains in the bard needle.The spring gets stuck behind the needle opening.This makes it difficult to remove the system.A piece of the spring remained in the chest.The procedure was completed with another device.No patient consequences reported.Additional information was provided by the reporter: according to the doctors, there was no risk to the patient.The revolve device was checked and tested and shows no defects.No additional interventions have been done or planned with the hydromarks of this lot.The device was not returned.The most likely root cause was determined to be customer failure to follow instructions for use.The instructions for use for this device states: "the marker applicator may be sheared off resulting in a piece left behind in the patient.The probability of a tip shear may increase as a result of: · removing or rotating the marker applicator independently from the probe." and "remove the hydromark¿ applicator and the mammotome® revolve¿ biopsy probe together as a single unit from the site".